# SDR 97FDEA00269

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759322
- Condition: Corrosion
- Location: Bs 280-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0506 001, CORROSION (C53-221-01) ON INTERCOSTAL BETWEEN BS 280 TO 294, RBL 15, WL 208.  *S/D*  REMOVED AND REPLACED INTERCOSTAL/FLOOR SUPPORT AT BS 277 TO 294, RBL 15, WL 208, DUE TO CORROSION BEING OUT OF LIMITS.  WORK PERFORMED IAW FED-EX SRM 53-30-2 AND FED-EX M/M 51-20-2.
